# SDR SWIA200616608

- Difficulty date: April 18, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 4,779 hours, 4,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD CABIN LIGHT OUT.  REPLACED CABIN OVERHEAD EMERGENCY LAMP.  OPERATIONAL CHECK GOOD.
